# SDR CALA2013092391370

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 41,383 hours, 17,678 cycles
- Engine: Iae V2527A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 3945128102
- Part serial: 100
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAT SINGLE ONLY MESSAGE, WITH LOWER ECAM CAT 3 DUAL INOPERATIVE.  CYCLED FMGC CB B2 & 17 WITH NO CHANGE, CYCLED MMR 1 & 2 CBS G12 & L7 WITH NO CHANGE, CYCLED ELAC #1 SW & FAULT CLEARED BUT CAME BACK ON & ELAC CB B11 NO HELP.  SHUT DOWN BOTH DENGES & CYCLED BOTH ELACS CB B11 & R20 WITH CAT MESSAGES RETURNING ON ENGINE RESTART.  FOUND ELAC1 FAULT ON AUTO LAND TEST, 2129 27-93-34.  PLACED ON MEL AFTER COMPLETING MEL CARD #2793A, ALL TEST PASSED FOR DEFERRAL. INSTALLED DF 893. DOWN GRADED ACFT TO "NO-AUTOLAND" INSTALLED SFR4730 PLACARD.  REPLACED & TESTED ELAC 1.  PERFORMED SUCCESSFUL AFS & LAND TESTS, IAW AMM 22-96-00 & AMM 22-97-00, NO MESSAGE PRESENT.
